# SDR J7SA2025010600425

- Difficulty date: December 22, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N377FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500457
- Aircraft time: 6,603 hours, 4,484 cycles
- System (JASC): 2700 · Flight Control System
- Part: Flt Controls
- Part number: 4629001017
- Part serial: 0501
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PTRIM BKP FAIL OBSERVED DURING TESTING. REPLACED FCE #1 IAW EMBRAER 505 AMM 27-03-01. PERFORMED RIGGING AND OPS CHECKS; ALL CHECKS GOOD.
